Journal article icon

Journal article

An operator product expansion for polygonal null Wilson loops

Abstract:

We consider polygonal Wilson loops with null edges in conformal gauge theories. We derive an OPE-like expansion when several successive lines of the polygon are becoming aligned. The limit corresponds to a collinear, or multicollinear, limit and we explain the systematics of all the subleading corrections, going beyond the leading terms that were previously considered. These subleading corrections are governed by excitations of high spin operators, or excitations of a flux tube that goes betw...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/JHEP04(2011)088
Journal:
Journal of High Energy Physics More from this journal
Volume:
2011
Issue:
4
Publication date:
2011-01-01
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
Language:
English
Keywords:
Pubs id:
pubs:196219
UUID:
uuid:f7c30037-ca01-4da1-a13d-6c20a23a4ffa
Local pid:
pubs:196219
Source identifiers:
196219
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP